# SDR FDEA201503160945

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34713
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, STATION 507 - 508, STRINGER 27 - 28R, HAS GOUGE.  ACCOMPLISHED IAW EA F-5330-T0315849 PT 1.  CAT B REPAIR IAW FORM 8100-9 DATED 12 MAR 2015.  1ST & 2ND STAGE APPROVAL.  DTA PENDING DUE PRIOR TO 60,100 FLIGHT CYCLES.
